Winter Weather, Sheboygan
- When
- February 13, 6:00 AM CST to February 14, 6:00 AM CST
- Where
- Sheboygan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 43.756, -87.800 (the zone’s center; the record gives no point)
Lake-effect snow showers moved inland during the daylight hours on February 13th into the pre-dawn hours of February 14th, depositing generally 2 to 4 inches. ).
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
Lake-effect snow showers moved inland during the daylight hours on February 13th into the pre-dawn hours of February 14th, depositing generally 2 to 4 inches. However, east of Interstate-94, accumulations were 4 to 6 inches, with an isolated maximum of 7.8 inches at Milwaukee's Mitchell Field (Milwaukee Co.). The city of Racine (Racine Co.) registered 6 inches, and the city of Kenosha (Kenosha Co.) picked up 5 inches. Additionally, northeast winds gusting to 26 knots (30 mph) resulted in considerable blowing and drifing of the snow which led to numerous vehcile accidents. Driving conditions near Lake Michigan were reported as treacherous.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Feb 13, 4:16 AM CST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 416 AM CST TUE FEB 13 2007 .SHORT TERM...HAVE CANCELED SNOW AND BLOWING SNOW ADVISORY AND ISSUED A LAKE EFFECT SNOW ADVISORY FOR LAKE COUNTIES FROM OZAUKEE TO KENOSHA FROM 3 PM TO 6 AM WED. SHORTWAVE TROUGHS OVER NE AND OK AND ASSOCIATED MEAN TROPOSPHERIC TEMPERATURE GRADIENT AND FRONTOGENESIS TO PASS FARTHER SOUTH OF WI THAN PREVIOUSLY THOUGHT. E-NELY WINDS SUPPORTING DRY AIR IN 850-700 MB WILL MAKE NWD EXPANSION OF LGT SNOW DIFFICULT. STILL EXPECT SUSTAINED WINDS 15-20 MPH WITH HIGHER GUSTS BUT WIND AND LESS INTENSITY SNOW SHOULD NOT BE ENOUGH TO CAUSE SIGI BLOWING SNOW AND REDUCED VISIBILITIES TO 1/4 MILE OR LESS. HAVE TIGHT POP GRADIENT FROM NORTH TO SOUTH OVER SRN WI WITH 40 POPS FAR NORTH TO CATEGORICAL ALONG IL BORDER. FORECASTING 1-2 INCHES NEAR IL BORDER...1 INCH OR LESS FROM MSN TO MKE AND NWD. LES WILL REMAIN VERY LGT UNTIL MID AFTERNOON WHEN FETCH TURNS MORE NEWD. NELY WINDS THEN HOLD THE ENTIRE NIGHT WITH DELTA T AROUND 17C AND INVERSION NEAR 5 KFT. HIGHER INTENSITY BAND(S) OF SNOW SHOULD DEVELOP AFT 21Z WITH SOME WEAKENING AFTER 06Z WHEN EVEN MUCH DRIER AIR ALOFT ADVECTS INTO AREA. TAKING SOME GUIDANCE FROM LES SNOW CHART...ABOUT 2-4 INCHES EXPECTED. THIS AMOUNT COUPLED WITH GUSTY WINDS THROUGHOUT THE NIGHT YIELDS A LES ADVISORY. .EXTENDED...WEST TO EAST POLAR TROUGH AND ARCTIC AIRMASS OVER SRN CANADA THEN PIVOTS SWD INTO THE GREAT LAKES WED AND THU WITH THICKNESSES FROM 504-510 DM. WAA ENSUES BY FRI AS FAST CLIPPER APPROACHES FROM THE NW. SHORTWAVE AND SURFACE LOW TO PASS JUST SOUTH WITH INCREASING CHANCES OF SNOW FOR FRI NT. && .MKX WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR WIZ060-066-071-072. && 20/20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 AM CST TUE FEB 13 2007 WIZ046-047-051-052-056>060-062>072-141015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 412 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED OVER PORTIONS OF SOUTHERN WISCONSIN. INITIALLY LIGHT SNOW IS EXPECTED OVER THE FAR SOUTH WITH AN INCH OR 2 NEAR THE ILLINOIS BORDER. IN ADDITION LAKE EFFECT SNOW WILL INITIALLY PRODUCE MAINLY VERY LIGHT SNOW OR FLURRIES TO MUCH OF SOUTHEAST WISCONSIN. HOWEVER LATER THIS AFTERNOON AND TONIGHT...THE NORTHEAST WINDS SHOULD BECOME MORE FAVORABLE FOR ACCUMULATING LAKE EFFECT SNOWS. UP TO 4 INCHES OF SNOW IS POSSIBLE OVER THE LAKE SHORE COUNTIES. AS A RESULT A LAKE EFFECT SNOW ADVISORY IS IN EFFECT. STRONG NORTHEAST WINDS GUSTING NEAR 35 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE RURAL AREAS AND ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW OF AN INCH OR TWO IS POSSIBLE MAINLY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS WILL BE GREATLY APPRECIATED. LMZ643>646-665-141015- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 412 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR MUCH OF THE PERIOD FROM WEDNESDAY THROUGH SUNDAY. WWW.WEATHER.GOV/MKX HENTZ
The national radar mosaic for the moment the first event began.
5 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17683, 17685, 17687, 17688, 17689.